Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Weak monotonicity inequality and partial regularity for harmonic maps
Autore:
Shen, YT; Yan, SS;
Indirizzi:
S China Univ Technol, Dept Appl Math, Guangzhou 510641, Peoples R China S China Univ Technol Guangzhou Peoples R China 510641 1, Peoples R China
Titolo Testata:
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY
fascicolo: 4, volume: 42, anno: 1999,
pagine: 357 - 366
SICI:
1001-6511(199904)42:4<357:WMIAPR>2.0.ZU;2-Q
Fonte:
ISI
Lingua:
ENG
Soggetto:
SPHERES; ENERGY;
Keywords:
harmonic map; monotonicity inequality; epsilon-regularity;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
13
Recensione:
Indirizzi per estratti:
Indirizzo: Shen, YT S China Univ Technol, Dept Appl Math, Guangzhou 510641, Peoples RChina S China Univ Technol Guangzhou Peoples R China 510641 s R China
Citazione:
Y.T. Shen e S.S. Yan, "Weak monotonicity inequality and partial regularity for harmonic maps", SCI CHINA A, 42(4), 1999, pp. 357-366

Abstract

The notion of locally weak monotonicity inequality for weakly harmonic maps is introduced and various results on this class of maps are obtained. Forexample, the locally weak monotonicity inequality is nearly equivalent to the epsilon-regularity.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 18/01/20 alle ore 21:33:16